MAUDE Adverse Event Report: X-SPINE SYSTEMS, INC. SILEX SACROILIAC JOINT FUSION SYSTEM

X-SPINE SYSTEMS, INC. SILEX SACROILIAC JOINT FUSION SYSTEM
Model Number X079-1255PC-DT
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Following submission of 3005031160-2019-00064, the complainant provided additional information regarding the reportable event, including that two devices were explanted during the revision surgery.This mdr is to account for the second device that was explanted.The initial complaint reported that a patient was scheduled to undergo a revision surgery due to pain from a previous sacroiliac joint fusion procedure.The complainant reported that the original procedure was completed without complication on (b)(6) 2019.The implants were not loose, and good fusion had been achieved.The revision was performed on (b)(6) 2019 because the patient still had pain but responded positively to infiltration.The following mdrs are associated with this event.3005031160-2019-00064; 3005031160-2019-00064-001.A dhr review could not be performed because the complainant was unable to provide lot numbers.Visual and functionality assessments could not be performed due to the explanted devices being discarded at the surgical facility.The ifu potential complications and adverse side effects section lists, "scar formation possibly causing neurological compromise or compression around nerves and/or pain." as a possible complication associated with this procedure.
 
Event or Problem Description
Following submission of 3005031160-2019-00064, the complainant provided additional information regarding the reportable event, including that two devices were explanted during the revision surgery.This mdr is to account for the second device that was explanted.The initial complaint reported that a patient was scheduled to undergo a revision surgery due to pain from a previous sacroiliac joint fusion procedure.The complainant reported that the original procedure was completed without complication on (b)(6) 2019.The implants were not loose, and good fusion had been achieved.The revision was performed on (b)(6) 2019 because the patient still had pain but responded positively to infiltration.The following mdrs are associated with this event.3005031160-2019-00064; 3005031160-2019-00064-001.

Brand Name
SILEX SACROILIAC JOINT FUSION SYSTEM
Common Device Name
SILEX SACROILIAC JOINT FUSION SYSTEM
Manufacturer (Section D)
X-SPINE SYSTEMS, INC.
664 cruiser lane
belgrade MT 59714
MDR Report Key9630067
Report Number3005031160-2020-00002
Device Sequence Number13548096
Product Code OUR
UDI-Device IdentifierM697X0791255PCDT1
UDI-PublicM697X0791255PCDT1
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K140079
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberX079-1255PC-DT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2020
Initial Report FDA Received Date01/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient Weight47